# SDR DL757092025

- Difficulty date: December 21, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 71,539 hours, 34,542 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT R2 DOOR. BOTH LT AND RT OVERWING AFT LOCATIONS. AND BOTH L3 AND R3 DOORS AND INTERIOR AT ROW 45.  RELAMPED ALL LOCATIONS. LIGHTS CHECK GOOD EL.
